skin-hair-icon
Whitening of hairs
Can TB medicines cause whitening of hairs ? Is it scientifically proven to stop whitening of hairs with home remedies?
31 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from premature canities causing White hair... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
TB medication can cause temporary hair loss. Greying of hair can b coz of the TB per se. There is medication to help improve it but its not permanent and home remedies dont have as much effect. Consult a Dermatologist for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.